# SDR AALA202310095762

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,614 hours, 38,284 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Cooling Fan
- Condition: Leaking
- Location: Apu
- Part time: 34,183 hours, 20,265 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL REPORTED IN CABIN. INTERMITTENT DURING FLIGHT AND STRONGER ON THE GROUND. **SUPPLEMENTAL REPORT FOR AALA202310065762: MAINTENANCE REPLACED THE APU DUE TO THE APU GEABOX COOLING FAN MATING SURFACE BEING NICKED AND LEAKING OIL.  A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
